# SDR 98ZZZX711

- Difficulty date: January 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N56619
- Make and model: Piper PA 28-180
- Aircraft serial: 287405023
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6206200
- Condition: Cracked
- Location: Wing Walk
- Part time: 4,800 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING WALK SKIN ASSEMBLY CORRIGATED PANEL CRACKED IN SEVERAL PLACES.  CANNOT BE SEEN UNLESS TANKS ARE REMOVED.  THE WING WALK IS NOT STRONG ENOUGH TO HOLD TWO ADULTS AT ONCE.
